# SDR DALA2025061604511

- Difficulty date: June 16, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 61,846 hours, 43,918 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9533, EMER EXIT SIGN FWD OF PAX DOOR LOWER INOP. CORRECTIVE ACTION: FOUND BROKEN WIRE AT CONNECTOR OF EMER EXIT LIGHT. REPAIRED CONNECTOR IAW 717 SWPM 20-31. (LP 7475133)
